# SDR FDEA201008132992

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Worn
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: A5771006820851
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPOILER NR 3 T/E SILL IS WORN (KNIFE EDGE).  R & R LT WING NR 3 SPOILER T/E RUB STRIP IAW SRM 51-40-21.
